# SDR SWIA2025F01342

- Difficulty date: September 8, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N618UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000820
- Aircraft time: 11,869 hours, 7,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 17083384001
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR. FORWARD GIRT BAR FLOOR FITTING FLAP SLIDE SPRING HAS 1 BROKEN OFF TAB.   (C-CHECK RO 09/24/2025)REMOVED AND REPLACED FLAP SPRING ON FORWARD SERVICE DOOR FWD FLOOR FITTING REF AMM 53-10-25
